Scientific Results

On analytical properties of the diamagnetic permeability in the presence of the spatial dispersion

Year: 2012

Authors: Pitaevskii L.P.

Autors Affiliation: INO-CNR BEC Center, Dipartimento di Fisica, Università di Trento, Povo, I-38123 Trento, Italy; Kapitza Institute for Physical Problems, Kosygina 2, Moscow 119334, Russia

Abstract: It is well known that the usual assumptions about analytical properties of the magnetic permeability mu result in a contradiction in the case of a diamagnetic. It occurs, that the permeability, as a function of the complex frequency omega, decreases monotonically along the imaginary half-axis in the upper half of the omega-plane and, consequently, can not reach the limiting value mu = 1 at vertical bar omega vertical bar -> 8 as it must do. It is discussed how the presence of the spatial dispersion may solve this paradox. (c) 2012 Wiley Periodicals, Inc.


Volume: 112 (18)      Pages from: 2998  to: 3001

More Information: WILEY-BLACKWELL, 111 RIVER ST, HOBOKEN 07030-5774, NJ USA
DOI: 10.1002/qua.24185
KeyWords: Chemistry; Physical;; Mathematics; Interdisciplinary Applications; Physics, Atomic, Molecular & Chemical
DOI: 10.1002/qua.24185

Citations: 4
data from “WEB OF SCIENCE” (of Thomson Reuters) are update at: 2022-01-16
References taken from IsiWeb of Knowledge: (subscribers only)
Connecting to view paper tab on IsiWeb: Click here
Connecting to view citations from IsiWeb: Click here

This site uses cookies. If you decide to continue browsing we consider that you accept their use. For more information about cookies and how to delete them please read our Info Policy on cookies use.
Read more